# SDR 2007UALA04114

- Difficulty date: October 6, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 64,064 hours, 10,631 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON RIGHT AISLE ROWS 15-18 COMING ON AND OFF.  LEAVING EMERGENCY LIGHT SWITCH OFF FOR A TIME NO HELP.  CHECKED ALL CONNECTIONS AND TESTED SYSTEM. ALL OPERATIONAL. NO DEFECTS FOUND. COULD NOT REPRODUCE PROBLEM.
